# SDR USAA2009081792150

- Difficulty date: July 27, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON SEAT TRACK AT BS 914, RBL 47.  REPAIRED SEAT TRACK AT BS 914, RBL 47 IAW B737 SRM 53-00-52.
